Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 79, NWS New York, NY

August 22, 2019Suffolk County, New York

NWS New York, NY issued this severe thunderstorm warning at Aug 22, 2019, 10:45 PM EDT for Suffolk County, New York. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2019, 10:45 PM EDT (02:45 UTC)
Expired
Aug 22, 2019, 11:33 PM EDT
In force
48 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 64 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 11:12 PM EDTTSTM WND DMGShelter Island, NYTREES AND WIRES DOWN THROUGOUT ISLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
355 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

908 
WUUS51 KOKX 230245
SVROKX
NYC103-230345-
/O.NEW.KOKX.SV.W.0079.190823T0245Z-190823T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
1045 PM EDT Thu Aug 22 2019

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Eastern Suffolk County in southeastern New York...

* Until 1145 PM EDT.

* At 1045 PM EDT, a severe thunderstorm was located over Greenport,
  or over Southold, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* This severe thunderstorm will be near...
  Plum Island around 1100 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4106 7207 4096 7235 4112 7243 4116 7235
      4120 7215 4122 7212 4121 7209 4120 7209
      4110 7229 4105 7226 4105 7219 4108 7216
      4105 7212 4108 7212 4110 7216 4114 7213
      4114 7212 4110 7206
TIME...MOT...LOC 0245Z 235DEG 45KT 4109 7238 

HAIL...<.75IN
WIND...60MPH
 
$$

JP
1 follow-up statement
884 
WWUS51 KOKX 230333
SVSOKX

Severe Weather Statement
National Weather Service New York NY
1133 PM EDT Thu Aug 22 2019

NYC103-230342-
/O.CAN.KOKX.SV.W.0079.000000T0000Z-190823T0345Z/
Suffolk NY-
1133 PM EDT Thu Aug 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SUFFOLK COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 4106 7207 4096 7235 4112 7243 4116 7235
      4120 7215 4122 7212 4121 7209 4120 7209
      4110 7229 4105 7226 4105 7219 4108 7216
      4105 7212 4108 7212 4110 7216 4114 7213
      4114 7212 4110 7206
TIME...MOT...LOC 0331Z 235DEG 45KT 4143 7173 

$$

JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 8:06 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 22, 8:06 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service New York NY
806 PM EDT Thu Aug 22 2019

.SYNOPSIS...
A cold front moves through the region tonight. High pressure
then builds to the north Friday through this weekend, and
across the Canadian maritimes early next week. Low pressure may
pass south and east of the local area during the middle of next
week, followed by a slow moving cold front late in the week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Showers and thunderstorms in association with an approaching
cold front are moving through portions of the Lower Hudson
Valley and northeast New Jersey as of 8 pm. These storms may be
strong to possibly severe, especially in New Jersey into
southern portions of New York City, where a Severe Thunderstorm
Warning was issued until 845 pm. Also, some showers and isolated
thunderstorms may develop out ahead of this boundary, so lesser
chances for towards eastern areas, until this main area of
showers moves east with the cold front.

The cold front is expected to pass through overnight. Scattered
showers and thunderstorms are expected to move through, and it
appears that outside of the activity currently NW of the city,
the better coverage will arrive towards midnight as lift is
enhanced by a low level jet moving through the forecast area.
This jet will also provide some wind shear to maintain a chance
of strong wind gusts with some thunderstorms, but the overall
threat of any severe wind gusts is low as CAPE will be
diminishing by this point. Flash flooding would be a low threat
given the forward speed of the storms. Rain chances then
diminish towards daybreak.

Heat index values so far within the advisory have been
primarily below 95, and are expected to remain that way for the
rest of the day. Have therefore cancelled the heat advisory.

A moderate rip current risk remains into this evening along the
ocean beaches.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Morning showers are possible with an approaching upper level
jet combining with lingering moisture. Although the right
entrance region of this jet will be approaching us through the
day, the drying and stable airmass building in behind the cold
front will counteract this, so dry in the afternoon. Mid and
upper level clouds probably linger however, and chances of a
mostly clear sky improve towards the end of the day. Dewpoints
will be in the 50s so it will feel much less humid than it has
been, and high temperatures end up a few degrees below normal.

Further clearing of the sky occurs Friday night with high
pressure building in. Lows dropping into the 50s for the
northern suburbs and Pine Barrens Region.

There is a moderate rip current risk Friday along the ocean
beaches.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Latest NWP model suite showing good agreement across North
America into early next week. By Tue, the global models deviate
significantly off the east coast along with timing and amplitude
differences with a trough/cutoff over south central Canada and
into the Plains.

A dry, cooler and less humid airmass prevails over the weekend
with highs generally in the 70s, which is below normal for this
time of year. As deep layered ridging builds from the west, a
weak cutoff low develops over the Northeast. Not expecting any
showers as a result of this with the lack of a cold pool aloft.
However, as the associated sfc high builds to the north across
SE Canada and increasing easterly flow will develop. This
pattern is indicative of stratus development and possibly some
light rain or drizzle Sun/Sun night. This feature lifts north
and east on Mon, as another low off the Carolina approaches.
The energy associated with this low is currently in the Bahamas
and needs to be watched over the next several days for tropical
development. Although both the GFS and EC track it well south
and east of the local area mid next week, while the CMC shears
it apart off the coast of Florida.

Meanwhile, an upper level trough over the Plains gradually
traverses east through Thu but as mentioned above there are
timing and amplitude differences with this so the timing of the
associated frontal system is uncertain. Temps will increase back
to normal levels Wed and Thu with higher humidity levels as well
due to a southerly flow.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A cold front will move through late overnight into early Friday
morning.

Mainly VFR, with a chance of showers and thunderstorms through
06Z, moving east northeastward through the terminals. Brief MVFR
conditions  are possible with the storms.

Winds are variable and generally light, less than 10 kt. Winds
will become NW to N as the front moves into the terminals, and
increase to around 10 kt. N to NW winds continue through
Friday.

  NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Brief MVFR, possibly IFR, conditions are
possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind
gusts to 35 kt are possible.
No amendments are expected Friday.

KLGA TAF Comments: Brief MVFR, possibly IFR, conditions are
possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind
gusts to 35 kt are possible.
No amendments are expected Friday.

KEWR TAF Comments: Brief MVFR, possibly IFR, conditions are
possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind
gusts to 35 kt are possible.
No amendments are expected Friday.

KTEB TAF Comments: Brief MVFR, possibly IFR, conditions are
possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind
gusts to 35 kt are possible.
No amendments are expected Friday.

KHPN TAF Comments: Brief MVFR, possibly IFR, conditions are
possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind
gusts to 35 kt are possible.
No amendments are expected Friday.

KISP TAF Comments: Brief MVFR conditions are possible with
thunderstorms 02Z to 06Z. No amendments are expected Friday.

.OUTLOOK FOR 00Z SATURDAY THROUGH TUESDAY...
.Friday night-Saturday night...VFR.
.Sunday...VFR. A slight chance of light rain in the afternoon.
.Monday-Tuesday...VFR. MVFR possible with a chance of light rain
late Monday night and Tuesday. Along coast, NE flow 10-15 kt
with gusts 20 to 25 kt at times Sunday and Monday.

&&

.MARINE...
A SW flow of 10-15kt shifts offshore overnight as a cold front
passes through. Seas expected to remain below 5 ft, and gusts below
25 kt through the night. An offshore flow of around 10 kt or less
then maintains sub-advisory conditions on all waters Friday and
Friday night.

SCA conditions are expected to develop on the ocean Sun with
wind gusts possibly continuing into Mon due to a strengthening
easterly flow. Seas will likely remain elevated beyond Mon and
possibly continue through Thu with a potential area of low pres
off the Carolina coast track S and E of the waters during the
middle of next week.

&&

.HYDROLOGY...
Scattered storms with locally heavy downpours will pose a risk
for mainly minor urban and poor drainage flooding this afternoon
and tonight. No hydrologic impacts then expected Friday into
next week.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...JC/24
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...24
AVIATION...19
MARINE...JC/24
HYDROLOGY...JC/24
EQUIPMENT...
Hazardous weather outlook, Aug 22, 3:22 AM EDT, 19 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
322 AM EDT Thu Aug 22 2019

CTZ005>012-NJZ002-004-103-NYZ067>071-078>081-230900-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Western Bergen-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
322 AM EDT Thu Aug 22 2019

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

The Storm Prediction Center has placed the area in a Marginal Risk
for severe weather this afternoon and evening. The primary threat is
damaging winds in the strongest storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NJZ006-104>108-NYZ072>075-176>179-230900-
Hudson-Eastern Bergen-Western Essex-Eastern Essex-Western Union-
Eastern Union-New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northern Queens-Northern Nassau-Southern Queens-
Southern Nassau-
322 AM EDT Thu Aug 22 2019

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

The Storm Prediction Center has placed the area in a Marginal Risk
for severe weather this afternoon and evening. The primary threat is
damaging winds in the strongest storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ330-335-338-340-345-350-353-355-230900-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
322 AM EDT Thu Aug 22 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

The Storm Prediction Center has placed the area in a Marginal Risk
for severe weather this afternoon and evening. The primary threat is
gusty winds in the strongest storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Aug 22, 10:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1020 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     AMITYVILLE              40.67N  73.42W
08/22/2019                   SUFFOLK            NY   SOCIAL MEDIA

            TREE DOWN. OUTDOOR FURNITURE DAMAGE.

&&

TM
Local storm report, Aug 22, 10:21 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1021 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     BABYLON                 40.70N  73.33W
08/22/2019                   SUFFOLK            NY   NWS EMPLOYEE

            NUMEROUS TREES REPORTED DOWN AROUND TOWN.

&&

JP
Local storm report, Aug 22, 10:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1029 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     ROSELLE PARK            40.67N  74.27W
08/22/2019                   UNION              NJ   LAW ENFORCEMENT

            TREE AND WIRES DOWN AT 9TH AVE AND 10TH ST.

0839 PM     TSTM WND GST     TRIBECA                 40.72N  74.01W
08/22/2019  M58 MPH          NEW YORK           NY   MESONET

0839 PM     MARINE TSTM WIND 1 SSW BATTERY PARK      40.70N  74.01W
08/22/2019  M58 MPH          ANZ338             NY   MESONET

0913 PM     TSTM WND GST     WANTAGH                 40.67N  73.51W
08/22/2019  M61 MPH          NASSAU             NY   TRAINED SPOTTER

            LARGES BRANCHES DOWN.

0925 PM     TSTM WND DMG     WANTAGH                 40.67N  73.51W
08/22/2019                   NASSAU             NY   TRAINED SPOTTER

            TREE DOWN ACROSS WANTAGH PARKWAY.

0934 PM     TSTM WND GST     1 ESE BABYLON           40.69N  73.31W
08/22/2019  M60 MPH          SUFFOLK            NY   MESONET

0943 PM     TSTM WND DMG     BABYLON                 40.70N  73.33W
08/22/2019                   SUFFOLK            NY   NWS EMPLOYEE

            NUMEROUS TREES REPORTED DOWN AROUND TOWN.

0953 PM     TSTM WND DMG     1 S LAKE RONKONKOMA     40.82N  73.11W
08/22/2019                   SUFFOLK            NY   MPING

            3 INCH TREE LIMBS DOWN, POWER POLES SNAPPED

1000 PM     TSTM WND DMG     RONKONKOMA              40.80N  73.12W
08/22/2019                   SUFFOLK            NY   TRAINED SPOTTER

            LARGE TREE LIMBS RIPPED OFF TREE NEAR MICHAEL MURPHY
            PARK.

1005 PM     TSTM WND DMG     AMITYVILLE              40.67N  73.42W
08/22/2019                   SUFFOLK            NY   SOCIAL MEDIA

            TREE DOWN. OUTDOOR FURNITURE DAMAGE.

1014 PM     TSTM WND DMG     NORTH BABYLON           40.72N  73.32W
08/22/2019                   SUFFOLK            NY   SOCIAL MEDIA

            TREES DOWN DEER PARK AVE.

1016 PM     TSTM WND DMG     NORTH LINDENHURST       40.71N  73.38W
08/22/2019                   SUFFOLK            NY   SOCIAL MEDIA

            MULTIPLE TREES DOWN ON COPIAGUE RD.

&&

TM
Special weather statement, Aug 22, 10:32 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service New York NY
1032 PM EDT Thu Aug 22 2019

NYZ079-081-230330-
Southeast Suffolk-Northeast Suffolk-
1032 PM EDT Thu Aug 22 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SUFFOLK COUNTY...

At 1032 PM EDT, a strong thunderstorm was located over Peconic, or
near Mattituck, moving northeast at 55 mph.

Wind gusts of 50 to 55 mph are possible with this storm.

Locations impacted include...
Sag Harbor, Bridgehampton, Fishers Island, Gardiners Island, Noyack,
Montauk Point, Shelter Island, Greenport, East Hampton, Hither Hills
State Park, Springs, Montauk, North Haven, Orient and East Hampton
Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4089 7232 4112 7243 4119 7214 4130 7202
      4130 7191 4129 7192 4111 7228 4106 7226
      4105 7226 4108 7216 4104 7212 4110 7216
      4114 7213 4114 7212 4110 7206 4101 7209
      4109 7194 4107 7185 4106 7185
TIME...MOT...LOC 0232Z 243DEG 46KT 4101 7247

JP
Local storm report, Aug 22, 10:36 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
1036 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     BAY SHORE               40.73N  73.25W
08/22/2019                   SUFFOLK            NY   NWS EMPLOYEE

            NUMEROUS TREES REPORTED DOWN AROUND TOWN.

&&

CORRECTED LOCATION

JP
Local storm report, Aug 22, 10:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1040 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     BRENTWOOD               40.78N  73.25W
08/22/2019  E61 MPH          SUFFOLK            NY   PUBLIC

&&

TM

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:33 PM EDTSevere Thunderstorm WarningOKXKings, Nassau, New York, Queens, Richmond42 min
Aug 22, 8:43 PM EDTSpecial Marine WarningOKX62 min
Aug 22, 8:55 PM EDTSpecial Marine WarningOKX37 min
Aug 22, 8:55 PM EDTSpecial Weather StatementOKXNassau65 min
Aug 22, 9:13 PM EDTSpecial Weather StatementOKXNassau62 min
Aug 22, 9:19 PM EDTSpecial Weather StatementOKXNassau56 min
Aug 22, 9:23 PM EDTSpecial Marine WarningOKX67 min
Aug 22, 9:25 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk46 min
Aug 22, 9:36 PM EDTSpecial Marine WarningOKX54 min
Aug 22, 9:55 PM EDTSevere Thunderstorm WarningOKXSuffolk65 min
Aug 22, 10:15 PM EDTAreal Flood AdvisoryOKXSuffolk2 hr
Aug 22, 10:15 PM EDTSpecial Marine WarningOKX60 min
Aug 22, 10:30 PM EDTSpecial Marine WarningOKX90 min
Aug 22, 10:58 PM EDTSpecial Marine WarningOKX62 min
Aug 22, 11:08 PM EDTSpecial Marine WarningOKX37 min
Aug 22, 11:13 PM EDTSpecial Marine WarningOKX62 min
Aug 22, 11:38 PM EDTSpecial Marine WarningOKX55 min
Aug 22, 11:44 PM EDTSpecial Marine WarningOKX48 min
Aug 23, 12:04 AM EDTSpecial Marine WarningOKX29 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.